It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


Peregrine, thanks for your reply. I did write to Ezorb and they wrote back the next day and then we exchanged email 3 rounds.

I told them my problem and they said that I lost calcium from osteoclasts and concluded that that was the cause of my excess calcium in my urine. And as a result Ezorb will help because I 'have calcium definicy'. But, I don't agree with that.

I take calcium 3 times daily, and usually 1, 2 or 3 hours later, my urine is cloudy, other times, it is clear. So I believe that my cloudy urine is correlated with my intake of calcium but not from the destruction of my bones. See, if the calcium I pee out is from the bones then I should see cloudy pee all the time not only after I drink milk, eat cheese or taking the calcium pills.

Peregrine, I appreciate your help. You are very kind to offer us all of you know and take the time to explain. Thanks agian.

By the way, how is your most recent scan? Good or bad? I hope it is good.





All times are GMT -7. The time now is 08:08 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!